# SDR 99UAL900239

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 198201
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CDG-SFO, FLIGHT CREW OXYGEN PRESSURE DECLINING AT RATE OF 20 PSI PER MINUTE.  FLIGHT DIVERTED TO KEF.  *S/D*  ON ACCOMPLISHMENT OF LEAK CHECK, FOUND OXYGEN BLEED VALVE, (P/N 19820-1), LEAKING OUT AT THE EXHAUST PORT.  VALVE WAS REPLACED WITH A NEW VALVE AND LEAK CHECK ACCOMPLISHED.  NO FURTHER LEAKS WERE NOTED.  VALVE SENT TO VENDOR FOR FAILURE ANALYSIS.
